# SDR MASA97105

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03091022
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5310 - TLH-MIA - DURING THE PREFLIGHT INSPECTION, THE CREW FOUND THAT THE EMERGENCY LIGHTS AT ROW 5 BOTH UPPER AND LOWER WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE EMERGENCY TRACK LIGHTING PER MEL 33-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE SIX FAULTY CONNECTORS WERE REMOVED AND REPLACED.  OPS CHECK GOOD.  (M)
